# SDR AALA20040808

- Difficulty date: August 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- Engine: Ge CF680
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Center Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AIR INTERRUPTED ON ACCOUNT OF FUEL FEED PROBLEMS. LANDED WITHOUT INCIDENT.  TROUBLESHOOTING IN PROGRESS.  --OPEN--
